# SDR SIMA200602602

- Difficulty date: January 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68782
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND AND THIRD CABIN OVERHEAD AREA EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK NR 2.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
